I topped off Juvederm from 2 months prior (too soon!), less than a 1/2 a syringe (I get touch-ups every four months) & this time, my upper lip was so swollen & ducky. I've remained calm, have been waiting it out for a month, but it looks the same. It feels tight, which I've never experienced before. I know people dissolve this stuff, but how realistic is it to spot treat an overfill? I don't want to flush all of it out, just the excess. I recently moved to LA so I need a new doctor. Thanks much!
Juvederm in Lips One Month Post, Too Swollen, Feels Tight. Possible to Dissolve a Little?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 3
Removing small amounts of Juvederm
It's quite simple for an experienced injector to remove a small amount with hyaluronidase, without removing all of the Juvederm. On the RealSelf page there's a place where you can find local physicians and there are many, many in the LA area who have great amounts of experience with fillers and could easily remove just a bit of the Juvederm you feel is overfilled.
Too much juvederm
I agree with Dr. Feldman and would dissolve some of the product. It is possible that more than you want may be dissolved but you can then add a little back. Anyone who does a lot of this can use a "touch up" syringe with just a tiny bit if this is all that you need.
It is possible to dissolve Juvederm with Hyaluronidase. Most offices that do a lot of filler have this product on hand. It usually takes a very small amount of Hyaluronidase to correct a problem such as yours. In the future you may want to wait a bit longer in between treatments to prevent this issue.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.